MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DRIVE; CPAP

DEVILBISS HEALTHCARE LLC DRIVE; CPAP
Model Number INTELLIPAP
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Death
Event or Problem Description
Devilbiss healthcare was notified of a fire that occurred in a house where a patient was using a devilbiss cpap machine, along with several other electrical appliances.The insurer for the house reported that "preliminary investigation determined the fire was caused by a cpap system leading to property damage and loss of life." devilbiss has participated in the inspection of the fire scene with several parties and will continue to participate in the investigation of the cause and origin of the fire, and will provide an update when additional information becomes available.

Brand Name
DRIVE
Common Device Name
CPAP
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd
ste 210
port washington, NY 11050
5169984600
MDR Report Key15052841
Report Number2515872-2022-00058
Device Sequence Number5489272
Product Code BZD
UDI-Device Identifier00885304001843
UDI-Public00885304001843
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberINTELLIPAP
Device Catalogue NumberDV51D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale